# SDR COMA0760695

- Difficulty date: December 5, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 20,086 hours, 17,725 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 1104SD100401
- Condition: Worn
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5675 - FLAPS FAIL CAUTION MESSAGE.  FLAPS FAILED AT 0 DEGREES ON APPROACH INTO DCA.  AIRCRAFT DIVERTED TO IAD AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT FLAP SYSTEM NR 4 FLEX SHAFT.
